# SDR CA070129002

- Difficulty date: January 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,530 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, RT OB MAIN WHEEL TIRE FAILED, DUE TO BRAKE SEIZING. INVESTIGATION STILL UNDERWAY ON CAUSE. (TC NR 20070129002)
